# SDR AALA202511038050

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 73,342 hours, 30,910 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT AFT FUEL PUMP DOES NOT ILLUMINATE LOW PRESSURE IN THE OFF POSITION. REMOVED AND REPLACED LEFT AFT FUEL PUMP LOW PRESSURE SWITCH. PER MM 28-42-11. OPERATIONAL AND LEAK CHECKS GOOD.
